MAUDE Adverse Event Report: DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY; EDNOSCOPIC VIDEO IMAGE SYSTEM

DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY; EDNOSCOPIC VIDEO IMAGE SYSTEM
Catalog Number 242672
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by the sales rep via email that during a shoulder scope procedure the radiance 32¿ 4k/uhd medical display and all in one ccu + light source, it was noticed green specks.Also, the customer reported to the sales rep that there is flashing of color bars and shaking screens.The procedure was completed the procedure by using another tower with no patient harm but there was a ten minute surgical delay to the case.The sales rep stated that he spent two hours re-wiring, re-booting, and troubleshooting without any success.The devices will be returning for evaluation.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary - the complaint device was received at the service center and evaluated.The sales rep reported green specks, flashing of color bars and shaking screens.During evaluation, intermittent green specs/interference on certain colors were observed, therefore this complaint can be confirmed.It was found that the primary video board was damaged.Pca, cerberus main video controller was replaced to resolve the issue.After repair, the device was found to be working according to the specifications.The damaged primary video board is identified as the root cause of the reported problem.A manufacturing record evaluation was performed for the finished device serial number (b)(6) and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
RAD32" 4K/UHD MEDICAL DISPLAY
Common Device Name
EDNOSCOPIC VIDEO IMAGE SYSTEM
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9639211
Report Number1221934-2020-00344
Device Sequence Number19530865
Product Code FCW
UDI-Device Identifier00851455007812
UDI-Public00851455007812
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K123359
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242672
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2020
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer07/03/2020
Initial Report FDA Received Date01/28/2020
Supplement Report FDA Received Date07/06/2020
Patient Sequence Number1